Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 12

All articles in this issue are freely accessible.

A hyperbolic-by-hyperbolic hyperbolic group
Lee Mosher.
Proc. Amer. Math. Soc. 125 (1997), 3447-3455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443845
Computing congruence lattices of finite lattices
Ralph Freese.
Proc. Amer. Math. Soc. 125 (1997), 3457-3463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451802
Cyclic by prime fixed point free action
Alexandre Turull.
Proc. Amer. Math. Soc. 125 (1997), 3465-3470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443859
Counting elliptic plane curves with fixed $j$-invariant
Rahul Pandharipande.
Proc. Amer. Math. Soc. 125 (1997), 3471-3479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423328
Invariants of skew derivations
Jeffrey Bergen and Piotr Grzeszczuk.
Proc. Amer. Math. Soc. 125 (1997), 3481-3488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415574
The Haar measure on finite quantum groups
A. Van Daele.
Proc. Amer. Math. Soc. 125 (1997), 3489-3500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415374
HNN-extensions of Lie algebras
A. I. Lichtman and M. Shirvani.
Proc. Amer. Math. Soc. 125 (1997), 3501-3508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423316
Factorization of an integrally closed ideal in two-dimensional regular local rings
Mee-Kyoung Kim.
Proc. Amer. Math. Soc. 125 (1997), 3509-3513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415330
The fully invariant subgroups of local Warfield groups
Steve T. Files.
Proc. Amer. Math. Soc. 125 (1997), 3515-3518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1416084
The maximal orders of finite subgroups in $GL_{n}(\mathbf{Q})$
Shmuel Friedland.
Proc. Amer. Math. Soc. 125 (1997), 3519-3526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443385
Hyperbolic surfaces in $\mathbb P^{3}(\mathbb C)$
Ha Huy Khoai.
Proc. Amer. Math. Soc. 125 (1997), 3527-3532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443160
First order difference system- existence and uniqueness
K. N. Murty, P. V. S. Anand and V. Lakshmi Prasannam.
Proc. Amer. Math. Soc. 125 (1997), 3533-3539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443846
A commutativity theorem for semibounded operators in Hilbert space
A. Edward Nussbaum.
Proc. Amer. Math. Soc. 125 (1997), 3541-3545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402881
Triebel-Lizorkin spaces associated with Laguerre and Hermite expansions
Jacek Dziubanski.
Proc. Amer. Math. Soc. 125 (1997), 3547-3554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403122
On the Fredholm alternative for the $p$-Laplacian
Paul A. Binding, Pavel Drábek and Yin Xi Huang.
Proc. Amer. Math. Soc. 125 (1997), 3555-3559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1416077
Differential operators having Sobolev type Laguerre polynomials as eigenfunctions
H. Bavinck.
Proc. Amer. Math. Soc. 125 (1997), 3561-3567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422848
Domains of finite type and Hölder continuity of the Perron-Bremermann function
Dan Coman.
Proc. Amer. Math. Soc. 125 (1997), 3569-3574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422857
Rigid sets and nonexpansive mappings
Giovanni DiLena, Basilio Messano and Delfina Roux.
Proc. Amer. Math. Soc. 125 (1997), 3575-3580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415582
On a conjecture of Ridge
Tin-Yau Tam.
Proc. Amer. Math. Soc. 125 (1997), 3581-3592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415372
Point spectrum and mixed spectral types for rank one perturbations
Rafael del Rio and Barry Simon.
Proc. Amer. Math. Soc. 125 (1997), 3593-3599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1416082
Some inequalities derived from log-Sobolev inequalities
O. S. Rothaus.
Proc. Amer. Math. Soc. 125 (1997), 3601-3603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452825
A generalization of the de Branges theorem
Xie Ming-Qin.
Proc. Amer. Math. Soc. 125 (1997), 3605-3611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415355
Cesàro transforms of Fourier coefficients of $L^{{}∞}$-functions
Jie Xiao.
Proc. Amer. Math. Soc. 125 (1997), 3613-3616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415377
A note on $p$-hyponormal operators
Tadasi Huruya.
Proc. Amer. Math. Soc. 125 (1997), 3617-3624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1416089
Statistical limit superior and limit inferior
J. A. Fridy and C. Orhan.
Proc. Amer. Math. Soc. 125 (1997), 3625-3631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1416085
Representations of inverse functions
Saburou Saitoh.
Proc. Amer. Math. Soc. 125 (1997), 3633-3639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423330
Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces
Naoki Shioji and Wataru Takahashi.
Proc. Amer. Math. Soc. 125 (1997), 3641-3645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415370
Stable rank of the reduced $C^{*}$-algebras of non-amenable Lie groups of type I
Takahiro Sudo.
Proc. Amer. Math. Soc. 125 (1997), 3647-3654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415371
Characterization of chaotic order and its application to Furuta inequality
Masatoshi Fujii, Jian Fei Jiang and Eizaburo Kamei.
Proc. Amer. Math. Soc. 125 (1997), 3655-3658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415586
Multiple solutions for a class of semilinear elliptic equations
Zhiren Jin.
Proc. Amer. Math. Soc. 125 (1997), 3659-3667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443158
Wavelet bases in rearrangement invariant function spaces
Paolo M. Soardi.
Proc. Amer. Math. Soc. 125 (1997), 3669-3673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443168
Products of positive operators
Gerard J. Murphy.
Proc. Amer. Math. Soc. 125 (1997), 3675-3677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415356
Invariance of the $L_{p}$ spectrum for hypoelliptic operators
Hans-Gerd Leopold and Elmar Schrohe.
Proc. Amer. Math. Soc. 125 (1997), 3679-3687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423315
Summability of Fourier series with the method of lacunary arithmetical means at the Lebesgue points
E. S. Belinsky.
Proc. Amer. Math. Soc. 125 (1997), 3689-3693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425111
A singular integral operator with rough kernel
Dashan Fan and Yibiao Pan.
Proc. Amer. Math. Soc. 125 (1997), 3695-3703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422868
Compact Hermitian surfaces of constant antiholomorphic sectional curvatures
Vestislav Apostolov, Georgi Ganchev and Stefan Ivanov.
Proc. Amer. Math. Soc. 125 (1997), 3705-3714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415572
Co-elementary equivalence, co-elementary maps, and generalized arcs
Paul Bankston.
Proc. Amer. Math. Soc. 125 (1997), 3715-3720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422845
Independence and determination of probabilities
Zhiqiang Chen, Herman Rubin and Richard A. Vitale.
Proc. Amer. Math. Soc. 125 (1997), 3721-3723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1416079
Open mappings increasing order
Janusz J. Charatonik and Wlodzimierz J. Charatonik.
Proc. Amer. Math. Soc. 125 (1997), 3725-3733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422853
Homotopy fixed points for cyclic $p$-group actions
W. G. Dwyer and J. M. Møller.
Proc. Amer. Math. Soc. 125 (1997), 3735-3739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443150
A non-pseudocompact product of countably compact spaces via Seq
W. F. Lindgren and A. A. Szymanski.
Proc. Amer. Math. Soc. 125 (1997), 3741-3746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415350
Equivariant acyclic maps
Amiya Mukherjee and Aniruddha C. Naolekar.
Proc. Amer. Math. Soc. 125 (1997), 3747-3752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415334
On a theorem of Ossa
David Copeland Johnson and W. Stephen Wilson.
Proc. Amer. Math. Soc. 125 (1997), 3753-3755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415328
Homotopy invariance of Novikov-Shubin invariants and $L^{2}$ Betti numbers
Jonathan Block, Varghese Mathai and Shmuel Weinberger.
Proc. Amer. Math. Soc. 125 (1997), 3757-3762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425112
The rank stable topology of instantons on $\overline{\mathbf{CP}}^{2}$
Jim Bryan and Marc Sanders.
Proc. Amer. Math. Soc. 125 (1997), 3763-3768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425114
On an identity of Ramanujan
John A. Ewell.
Proc. Amer. Math. Soc. 125 (1997), 3769-3771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443383